MAUDE Adverse Event Report: WU'S TECH CO., LTD. DRIVE MEDICAL; POWER, POV, 4 WHEEL

WU'S TECH CO., LTD. DRIVE MEDICAL; POWER, POV, 4 WHEEL
Model Number SFSCOUT4
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The end user called to report a "5 beep code" on the unit's battery.This error code belongs to the abnormality of theelectromagnetic brake circuit.If it is in this state and the clutch handle is released, it will be in a non-braking state, resulting in thepossibility of rollover.

Brand Name
DRIVE MEDICAL
Common Device Name
POWER, POV, 4 WHEEL
Manufacturer (Section D)
WU'S TECH CO., LTD.
no. 225, yuan peir st.
hsin-chu city, hsinchu tw 30093
TW  30093
Manufacturer (Section G)
WU'S TECH CO., LTD.
no. 225, yuan peir st.
hsin-chu, hsinchu tw 30093
TW   30093
Manufacturer Contact
tim kao
no. 225, yuan peir st.
hsin-chu, hsinchu tw 30093
TW   30093
MDR Report Key16275500
Report Number9616873-2023-00001
Device Sequence Number4942817
Product Code KNN
UDI-Device Identifier00822383519098
UDI-Public00822383519098
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSFSCOUT4
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown